×

Found 495 Documents (Results 1–100)

100
MathJax

On the norms of Boman-Shapiro difference operators. (English. Russian original) Zbl 1482.41004

Proc. Steklov Inst. Math. 315, Suppl. 1, S55-S66 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 4, 64-75 (2020).
MSC:  41A17 41A44 47B39
PDF BibTeX XML Cite
Full Text: DOI

Sharp inequalities of Jackson-Stechkin type and widths of classes of functions in \(L_2\). (Russian. English translation) Zbl 1474.42012

Ufim. Mat. Zh. 13, No. 1, 56-68 (2021); translation in Ufa Math. J. 13, No. 1, 56-67 (2021).
PDF BibTeX XML Cite
Full Text: DOI MNR

Classes of convolutions with a singular family of kernels: sharp constants for approximation by spaces of shifts. (English. Russian original) Zbl 1462.41005

St. Petersbg. Math. J. 32, No. 2, 233-260 (2021); translation from Algebra Anal. 32, No. 2, 45-84 (2020).
PDF BibTeX XML Cite
Full Text: DOI

One problem of extremal functional interpolation and the Favard constants. (English. Russian original) Zbl 07424669

Dokl. Math. 102, No. 3, 41A44474-477 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 495, 34-37 (2020).
MSC:  41A05 11B68 41A44
PDF BibTeX XML Cite
Full Text: DOI

Ledoux-type rigidity results on manifolds with boundary in the presence of symmetries. (English) Zbl 1442.53031

PDF BibTeX XML Cite
Full Text: DOI

Best linear approximation methods for some classes of analytic functions on the unit disk. (English. Russian original) Zbl 1444.41006

Sib. Math. J. 60, No. 6, 1101-1108 (2019); translation from Sib. Mat. Zh. 60, No. 6, 1414-1423 (2019).
MSC:  41A44 30H20 41A46
PDF BibTeX XML Cite
Full Text: DOI

An exact inequality of Jackson-Chernykh type for spline approximations of periodic functions. (English. Russian original) Zbl 1459.41003

Sib. Math. J. 60, No. 3, 412-428 (2019); translation from Sib. Mat. Zh. 60, No. 3, 537-555 (2019).
MSC:  41A17 41A15 41A44
PDF BibTeX XML Cite
Full Text: DOI

Generalized characteristics of smoothness and some extreme problems of the approximation theory of functions in the space \(L_2(\mathbb{R})\). I. (English. Russian original) Zbl 1428.41015

Ukr. Math. J. 70, No. 9, 1345-1374 (2019); translation from Ukr. Mat. Zh. 70, No. 9, 1166-1191 (2018).
PDF BibTeX XML Cite
Full Text: DOI

On the dependence of the norm of a multiply monotone function on the norms of its derivatives. (English. Ukrainian original) Zbl 1416.41012

Ukr. Math. J. 70, No. 7, 1001-1011 (2018); translation from Ukr. Mat. Zh. 70, No. 7, 867-875 (2018).
MSC:  41A17 47A30 41A44
PDF BibTeX XML Cite
Full Text: DOI

A note on some approximation kernels on the sphere. (English) Zbl 1405.41022

Dick, Josef (ed.) et al., Contemporary computational mathematics – a celebration of the 80th birthday of Ian Sloan. In 2 volumes. Cham: Springer (ISBN 978-3-319-72455-3/hbk; 978-3-319-72456-0/ebook). 443-453 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Estimates of functions, orthogonal to piecewise constant functions, in terms of the second modulus of continuity. (English. Russian original) Zbl 1401.41013

J. Math. Sci., New York 234, No. 3, 330-337 (2018); translation from Zap. Nauchn. Semin. POMI 456, 96-106 (2017).
MSC:  41A17 41A44
PDF BibTeX XML Cite
Full Text: DOI

Sharp estimates for mean square approximations of classes of differentiable periodic functions by shift spaces. (English. Russian original) Zbl 1402.41003

Vestn. St. Petersbg. Univ., Math. 51, No. 1, 15-22 (2018); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 5(63), No. 1, 20-29 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Exact constants in Jackson-type inequalities for the best mean square approximation in \(L_2(\mathbb{R})\) and exact values of mean \(\nu\)-widths of the classes of functions. (English. Ukrainian original) Zbl 1371.41037

J. Math. Sci., New York 224, No. 4, 582-603 (2017); translation from Ukr. Mat. Visn. 13, No. 4, 543-569 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Schatten class integral operators occurring in Markov-type inequalities. (English) Zbl 1377.47009

Eisner, Tanja (ed.) et al., Operator theory, function spaces, and applications. International workshop on operator theory and applications, Amsterdam, The Netherlands, July 14–18, 2014. Basel: Birkhäuser/Springer (ISBN 978-3-319-31381-8/hbk; 978-3-319-31383-2/ebook). Operator Theory: Advances and Applications 255, 91-104 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software